# SDR ABXA020314

- Difficulty date: November 4, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 99193318
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD LEADING EDGE RIB OUTBOARD OF #11 SLAT TRACK CRACKED AT AFT UPPER END. REPLACED RIB IAW DC-9 SRM 51-30-2, 51-30-5, AND 51-10-3B.
